# SDR FDEA2020081811863

- Difficulty date: August 11, 2020
- Submitted: August 20, 2020
- Operation: Air carrier
- Aircraft: N953FD
- Make and model: Boeing 757236
- Aircraft serial: 28667
- Aircraft time: 33,351 hours, 23,368 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Deck Plate
- Part number: 146N531811
- Condition: Corroded
- Location: Bs 1681-1720
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK BETWEEN STA 1681 - 1720 BL 0 - RBL 58.22 WEB CORRODED FABRICATED AND INSTALLED 1EA REPAIR DOUBLER ON AFT MAIN DECK PLATE AT STA 1681,   RBL 24.75 IAW B757 SRM 53-60-51-2R FIG 201 DETAIL I REPAIR 2 ALTERNATIVE I. REMOVED   CORROSION ON DECK PLATE AT STA 1681-1720, BLO-RBL 58.22 IAW B757 SRM 51-10-02-0G.   EVALUATED DAMAGED AREA AT STA 1681 RBL 24.75 ORIG MAT. = .071", REM. MAT. = .048", MAT.   LOSS = .023" FOUND TO BE OUT OF LIMITS IAW B757 SRM 53-00-51-1A, FIG 101 DET III. ALL   OTHER AREAS AT ST. 1681-1720, BL0-RBL588 FOUND TO BE WITHIN LIMITS IAW B757 SRM 53-00  00-51-1A FIG 101 DETAIL II
